Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

TTC after mirena...weird 1st period..

I was using the mirens iud for bc for about 2years,i had it removed to start ttc #2...and when i had my 1st period i felt nauseated and it was super heavy for 2days then stopped except for a lil bit of brown blood....my peroids used to be about 3 days and never had any bad cramps or nausea...just thought it was weird...but wondering if anyone else was on mirena and how long it took them to get pg?Btw the 1st day of my period was Dec 13th...so i would be ovulating around x-mas right?

Answer Question
 
MommaSquishy87

Asked by MommaSquishy87 at 1:23 AM on Dec. 17, 2009 in Trying to Conceive

Level 1 (0 Credits)
Answers (6)
  • i had mine taken out oct of 2008 and started trying right away.. and i am just now hopefully pregnant...have to pick up a test tomarrow, im about 2 weeks late.

    so its taken me a little over a year if this is it...im pretty sure it is...but we'll see.
    tntmom1027

    Answer by tntmom1027 at 2:42 AM on Dec. 17, 2009

  • I know that when the mirena is taken out that your period takes some time to adjust & cramping is normal. You just got a plastic device pulled from your uterus, you're definitely going to feel some cramping.

    My sister got pregnant 3 monthes after taking mirena. She is super fertile though...lol, i use to tell her that she can't evem look at a man without getting pregnant. But, she has had a lot of miscarriages :( Thankfully, she was finally blessed!!!
    samurai_chica

    Answer by samurai_chica at 1:37 PM on Dec. 17, 2009

  • I agtree with the above poster, I just had mine taken out in Nov. for ttc. The first period was heavy bleeding and cramping and neaseua..its just ur body adjusting to not having it there anymore and regulating it self. I jusdt had my second period exactly 28 days after the first one since i had it taken out..so hopefully we'll have a baby soon haha..and im super fertile..i think my entire faimly is :)..good luck tho..and be patient
    SweetPoison

    Answer by SweetPoison at 9:02 PM on Dec. 17, 2009

  • oh and yes u will be ovulating just around xmas..kinda weird but we're on the same schedual..but i wouldn't count on gettin pregnant right after u had it taken out..We tried that and failed hahaha..but u never know :)
    SweetPoison

    Answer by SweetPoison at 9:04 PM on Dec. 17, 2009

  • i had mine removed end of july, also had a wierd first period, and was pregnant by october. good luck!
    erika_wright

    Answer by erika_wright at 11:36 PM on Dec. 17, 2009

  • I got pregnant 3 months after my mirena was removed. But we weren't trying. lol. I was on the pill... but then my doctor put me on penicillin for a tooth infection and didn't tell me it would make the pill ineffective!
    JenMarie2007

    Answer by JenMarie2007 at 12:50 PM on Dec. 20, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN